MAUDE Adverse Event Report: MIO¿; INSET II 60/6 PCC PINK

MIO¿; INSET II 60/6 PCC PINK
Lot Number 5250034
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in (b)(6).The patient reported that infusion set's tubing detached at the site while the patient was sleeping.The site location was patient's leg and the pump was on the belt.The infusion had been in use for two days and the infusions were not stored at extreme temperatures.The patient was unsure of any stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Upon investigation of the returned used device, it was found that the tubing was detached from the tubing connector.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 60/6 PCC PINK
MDR Report Key8635066
Report Number3003442380-2019-01491
Device Sequence Number11218067
Product Code FPA
UDI-Device Identifier05705244007710
UDI-Public05705244007710
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/01/2021
Device Lot Number5250034
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2019
Initial Report FDA Received Date05/23/2019
Patient Sequence Number1